Results 1 to 2 of 2
Why am I not experiencing any Lexapro withdrawal symptoms?
  1. #1
    aihpos is offline New Member
    Join Date
    Aug 2015
    Posts
    1

    Question Why am I not experiencing any Lexapro withdrawal symptoms?

    I'm 21, have been taking 15 mg of Lexapro for a little over a year for anxiety. I decided to go off of it because of the side effects and the fact that it simply wasn't helping me as much anymore and I have resolved the relationship that triggered my depression/anxiety.

    I had never been great at consistently taking my meds, the last few months I would probably only take it every other day, some times even go longer without taking it, sometimes took it every day for weeks straight.

    I remember one time a few months ago I didnt have access to my meds and didn't take them for seven days and began experiencing slight withdrawal symptoms on the seventh day. I was just super irritable and emotional.

    Anyway, I went off Lex cold turkey (please don't lecture me about this, I have an appointment with my psychiatrist tomorrow and I'll tell him everything) I think about two weeks ago. I've taken I think 2 or 3 10 mg pills over the course of these weeks, but I'm pretty sure the Lexapro is mainly out of my system.

    The most noticeable symptom is feeling tired towards the end of the day, but then not being able to sleep when I get home from work even though I'm so tired.
    The emotional side effects are hard to describe. I feel more disconnected from my emotions now, and am less reactive than I normally am. But then sometimes I feel super charming and empathetic and want to connect with everyone. The feelings always correlate with the situation though, i.e. I feel the most dissociated and disconnected when I'm at work because my boss...well he just sucks, and the last few times I've been out with friends is when I feel really socially able. It's like I'm the slightest bit of manic but not?

    Anyway, I haven't been having any thoughts I didn't have already on the Lex, I'm not suicidal, my head doesn't hurt, I'm not getting the zaps, the only things I've really been experiencing is what i mentioned above as well as the slightest of headaches.

    So, my question for you guys is: do you think I'll see more and worse symptoms over time/am I not even withdrawing yet and is it gonna get really bad? OR am I just lucky and since I took my meds somewhat irregularly they were never really consistently helping me thus I have no dependency to withdraw from?

    I'm going to talk to my psychiatrist about it but I know he's just going to lecture me for not telling him I went off cold turkey. Again, I know that wasn't the way to go but I just hated those meds.

    I would truly appreciate any feedback, thank you so much.

  2. #2
    PsychiatricEarth is offline New Member
    Join Date
    Aug 2015
    Posts
    12

    Default

    15mg is the typical reduction dosage for quitting. Meaning it will leave your body happy to not have it.

Similar Threads

  1. Gave up codeine 28/7/16. Still experiencing symptoms
    By Lydz84 in forum Prescription Drug Addiction
    Replies: 8
    Last Post: 08-13-2016, 06:30 PM
  2. Lexapro - Withdrawal symptoms
    By sfsyed in forum Featured Drugs
    Replies: 193
    Last Post: 05-04-2015, 09:56 PM
  3. Replies: 6
    Last Post: 11-27-2009, 07:20 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22